# SDR MWEA96089

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Aft Stairway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VENTRAL STAIR DOOR JAMB UPPER LT CORNER HAS A CRACK WITH ADJACENT RIVETS POPPED.  INSTALLED DOUBLER REPAIR IAW SRM 53-05 FIG 29.
